# SDR ABXA9500792

- Difficulty date: June 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N979AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47492
- System (JASC): 5530 · Vertical Stabilizer
- Part: Fitting
- Part number: 59144073
- Condition: Gouged
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK ACCEPTANCE INSPECTION, FOUND THE LEFT AND RIGHT ATTACH FITTINGS ON THE VERTICAL STABILIZER GOUGED AT HORIZONTAL STABILIZER JACKSCREW GIMBAL ATTACH POINTS.  REPAIRED FITTINGS IAW ABX REA D955-11779-MR.
